ICANN68 Virtual Policy Forum

SO/AC Planning Call 14 May 2020



Agenda

- Welcome Sally Costerton and David Olive
- ICANN68 Plenary Sessions
 - Scheduling Tanzanica King
 - Programming Mary Wong
- ⊙ Schedule Update Tanzanica King
- \odot AOB All



ICANN68 Plenary Sessions

MONDAY	TUESDAY	THURSDAY	
22 June 2020	23 June 2020	25 June 2020	
DNS Abuse and Malicious Registrations during COVID-19	The DNS and the Internet of Things: Opportunities, Risks, and Challenges	ICANN and COVID-19: Advancing Policy Work in the Current Environment	
	Block 4 (90 min) 13:00 - 14:30 Kuala Lumpur (U 05:00 - 06:30 UTC-Time	TC+8)	

Block	UTC-Time	Kuala Lumpur (UTC+8)	London (UTC+1)	Los Angeles (UTC-7)	New York (UTC-4)				
Block 1 (60 min)	00:30-01:30	08:30-09:30	01:30-02:30	17:30-18:30	20:30-21:30				
Block 2 (60 min)	02:00-03:00	10:00-11:00	03:00-04:00	19:00-20:00	22:00-23:00				
Block 3 (60 min)	03:30-04:30	11:30-12:30	04:30-05:30	20:30-21:30	23:30-00:30				
Block 4 (90 min)	05:00-06:30	13:00-14:30	06:00-07:30	22:00-23:30	01:00-02:30				
Block 5 (60 min)	07:00-08:00	15:00-16:00	08:00-09:00	00:00-01:00	03:00-04:00				
Block 6 (60 min)	08:30-09:30	16:30-17:30	09:30-10:30	01:30-02:30	04:30-05:30				
*30-min Breaks R	*30-min Breaks Required								
				Non-Conflic	ted Plenary				

ICANN68 Schedule Update

Monday, 2	2 June					
KL (UTC-8)	08:30-09:30	10:00-11:00	11:30-12:30	13:00-14:30	15:00-16:00	16:30-17:30
Block	Block 1	Block 2	Block 3	Block 4	Block 5	Block 6
ALAC Zoom 1	ALAC	ALAC (1000-1130)			ALAC (TBD)	
ccNSO Zoom 2					Tech Day	
GAC Zoom 3		GAC Opening Plenary	GAC DNS Abuse Mitigation (with PSWG) (1/2)		GAC preparation for meeting with the ICANN Board	GAC Subsequent Rounds Discussions (1/3)
GNSO Zoom 4	(GNSO) - Registration Data Policy IRT					GNSO - NCSG Policy Committee Meeting
Zoom 5		DNSSEC Workshop	DNSSEC Workshop	DNS Abuse and Malicious Registrations during COVID-19		

Tuesday, 2	23 June					
KL (UTC-8)	08:30-09:30	10:00-11:00	11:30-12:30	13:00-14:30	15:00-16:00	16:30-17:30
Block	Block 1	Block 2	Block 3	Block 4	Block 5	Block 6
ALAC Zoom 1			ALAC		ALAC (1500-1630)	
ccNSO Zoom 2					ccNSO: Members Me Model	°
GAC Zoom 3		GAC ICANN68 Communique Review Point	GAC WHOIS and Data Protection Policies Discussions		GAC Subsequent Rounds Discussions (2/3)	GAC DNS Abuse Mitigation (with PSWG)
GNSO Zoom 4	GNSO - New gTLD Subsequent Procedures PDP WG (08:30-10:00)	Mechanism	all Rights Protection ns in gTLDs -1200)		GNSO - RrSG Membership Meeting	GNSO - BC
Zoom 5				The DNS and the Internet of Things: Opportunities, Risks, and Challenges	GNSO - ISPCP Open Session	

4

ICANN68 Schedule Update

Wednesda	y, 24 June					
KL (UTC-8)	08:30-09:30	10:00-11:00	11:30-12:30	13:00-14:30	15:00-16:00	16:30-17:30
Block	Block 1	Block 2	Block 3	Block 4	Block 5	Block 6
ALAC Zoom 1	ALAC	ALAC (1000-1130)				
ccNSO Zoom 2		Meeting - ccTLD & id10			ccNSO Council Meeting	ccNSO: Internet Governance Liaison Committee
GAC Zoom 3		GAC Communique Drafting (1 of 5)	GAC Subsequent Rounds Discussions (3/3)	GAC Discussions on RPM and WS2 Recommendations (13:00-14:00)	GAC Communiqué Drafting (2 of 5)	GAC Meeting with the ICANN Board
GNSO Zoom 4			Joint Meeting: ccNSO & GNSO Councils	GNSO Council Meeting (13:00-15:00)	Joint Meeting: ICANN Board and GNSO Council (15:30-16:30)	
Zoom 5						

Thursday,	25 June					
KL (UTC-8)	08:30-09:30	10:00-11:00	11:30-12:30	13:00-14:30	15:00-16:00	16:30-17:30
Block	Block 1	Block 2	Block 3	Block 4	Block 5	Block 6
ALAC Zoom 1	ALAC	ALAC (1000-1130)				
ccNSO Zoom 2					ccNSO: Strategic & Operational Planning Standing Committee	ccNSO: Members Meeting Q&A ccNSO Appointed Board Members
GAC Zoom 3		GAC Communiqué Drafting (3 of 5)	GAC Communiqué Drafting (4 of 5)		GAC Communiqué Drafting (5 of 5)	GAC Wrap-Up and Preparation for ICANN69
GNSO Zoom 4					GNSO - NCSG Open Meeting (1 of 2)	GNSO - NCSG Open Meeting (2 of 2)
Zoom 5				ICANN and COVID- 19: Advancing Policy Work in the Current Environment		

ICANN68 Production Dates

	MAY 2020								
SU	МО	TU	WE	ΤН	FR	SA			
					1	2			
3	4	5	6	7	8	9			
10	11	12	13	14	15	16			
17	18	19	20	21	22	23			
24	25	26	27	28	29	30			
31									

JUNE 2020								
SU	MO	TU	WE	TH	FR	SA		
	1	2	3	4	5	6		
7	8	9	10	11	12	13		
14	15	16	17	18	19	20		
21	22	23	24	25	26	27		
28	29	30						

PRODUCTION DATES

4-18 MAY 2020 Session Request Submissions Period

> 18 MAY 2020 EMS Submission Deadline

19-25 MAY 2020 Allocations; Conflict Resolution

> 26-29 MAY 2020 Schedule Website Build

1 JUNE 2020 Schedule Posting Deadline

> 8-18 JUNE 2020 Prep Sessions

22-25 JUNE 2020 ICANN68 Virtual Policy Forum



Agenda

- Welcome Sally Costerton and David Olive
- ICANN68 Plenary Sessions
 - Scheduling Tanzanica King
 - Programming Mary Wong
- ICANN68 Technical Update
- ⊙ Schedule Update Tanzanica King
- AOB All



Engage with ICANN – Thank You

